# SDR 05FDEA03231

- Difficulty date: October 5, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL LT WING 516ET FOUND 2 CRACK ON ANGLE INTERNAL SKIN.  REMOVED EXISTING REPAIR AND REPAIR STIFFENERS IAW SRM 51-35-01 PAG 1-13 AND 51-33-  01 PAGE 34-47 AND SRM 57-10-00 FIG 23 VOL I.
